# SDR UIEA2024072600754

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 52,979 hours, 9,678 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 ENG NOSE COWL LIP FAIRING AT INNER SIDE 12 O`CLOCK EXTERIOR SURFACE FOUND CRACK( LIP SKIN CRACK AREA REPAIRED AS PER SRM 54-15-01-2R-20 REPAIR 20 FIG 201. NO FURTHER DEFECTS NOTED )
